# SDR 96ZZZX5294

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3192X
- Make and model: Slnsby T67M260
- Aircraft serial: 2231
- System (JASC): 3242 · Brake
- Part: Brake Caliper
- Part number: 30305500
- Condition: Leaking
- Location: Rt Mlg
- Part time: 197 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, RT BRAKE CALIPER FOUND LEAKING THROUGH CASE, WHEN BRAKE WAS APPLIED.  HYDRAULIC FLUID WAS SEEN LEAKING FROM CASE.  SUBMITTER SUSPECTS POSSIBLE IMPURITIES IN MOLD WHEN BEING MADE.  THIS IS THE SECOND OCCURRENCE.
